# SDR DALA2017101607600

- Difficulty date: October 14, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29703
- Aircraft time: 69,160 hours, 13,813 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK,  FOUND THE EMERGENCY LIGHT BENEATH THE STAIRS INOPERATIVE.   ALL BULBS BURNED OUT.  REPLACED THE BULBS IAW AMM 33-51 OPS NORMAL.
